On the three series theorem in number theory

Jesús de la Cal Aguado

Extracta Mathematicae (1988)

  • Volume: 3, Issue: 2, page 49-51
  • ISSN: 0213-8743

How to cite


Cal Aguado, Jesús de la. "On the three series theorem in number theory." Extracta Mathematicae 3.2 (1988): 49-51. <http://eudml.org/doc/38183>.

author = {Cal Aguado, Jesús de la},
journal = {Extracta Mathematicae},
keywords = {Funciones aritméticas; Series},
language = {eng},
number = {2},
pages = {49-51},
title = {On the three series theorem in number theory},
url = {http://eudml.org/doc/38183},
volume = {3},
year = {1988},

AU - Cal Aguado, Jesús de la
TI - On the three series theorem in number theory
JO - Extracta Mathematicae
PY - 1988
VL - 3
IS - 2
SP - 49
EP - 51
LA - eng
KW - Funciones aritméticas; Series
UR - http://eudml.org/doc/38183
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.